This morning when I got out of bed I experienced severe dizziness, nausea, blurred vision and chest pain. The experience was so serious I thought I could be having a stroke or heart attack and actually asked my 3 year old to get me the phone so I could call the hospital if I needed to. I sat down in my bathroom and after about 20 minutes of cold sweats and gagging the symptoms went away. My t-shirt was visibly soaked around my ribs and I was a little weak, but seemed to be fine after that - though a bit shaken up. For the last 3 or 4 hours my chest has felt a bit fluttery, and a bit bruised to the touch near the left center, but not tight and constricted as it did this morning.
I do not have a history of any serious or chronic disorders but have had what I call "mini heart attacks" where it feels like my heart skips 5 beats and it takes my breath away while this is occurring - every few months infrequently for about 20 years, but have not had anything bring me to the floor since I was about 12. I'm in my early 30's now. I also recently began taking (5-6 days now) a prescription of phentermine 37.5. Could this be a reaction to the medication or a bigger issue I should look into? Should I also discontinue or modify my use of this medication? I know the symptoms of heart attack and stroke can be different for women than for men, thus I thought I should ask rather than just assuming everything is now OK. I know I've covered a lot of your board topics here, but wasn't quite sure where to post! Thanks in advance for your help!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.